# SDR CKSA98618

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818CK
- Make and model: Doug DC-8-62
- Aircraft serial: 45961
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP TASK 376R-0551, FOUND R HORIZ STAB T/E UPPER AND LWR SFC SKIN PANELS SHOWS LEVEL 2 CORROSION BETWEEEN STA XE 147.906 AND XE 219.979.  REPLACED PANEL IAW SRM 55-2-0.  FOUND DURING D CHECK, ROUTINE CPCP TASK CARD ACCOMPLISHMENT AT SIMON (LIMA PERU).  WORK ORDER NUMBER 818-166, NON ROUTINE TASK CARD NUMBER 38100, CPCP TASK CARD NUMBER 376R-0551.
